# SDR FDEA201507142221

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 982 hours, 37,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT DOES NOT TEST.  R & R BATTERIES FOR PRESS TEST LIGHT IAW AMM 25-61-02-2.  OPERATIONS CHECKED NORMAL, OK TO CONTINUE.
